# SDR A6WA2019111346999

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008205
- Condition: Cracked
- Location: Bs 621
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT F.S. 621 REAR PRESSURE BULKHEAD FWD FACE AT LBL 36.20, WL79.0, 100% FULL SCREEN HEIGHT AND .70" LONG FAILING NDT.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED DAMAGE AT F.S. 621 REAR PRESSURE BULKHEAD AT LBL 36.20, WL79.0 IAW BOMBARDIER REO 601R-53-61-1240, REV-D, DATED 2016-10-31.
